# SDR C1HA200281001

- Difficulty date: February 2, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENROUTE AT FL290 WINDOW R2 FAILED OUTER PANE SPIDER WEBBED AND ARCED AND WHISTLED.  REMOVED AND REPLACED R2 WINDOW, NO DEFECTS NOTED.  OPS CHECK AND LEAK CHECKS NORMAL.  A/C OKAY FOR CONTINUED SERVICE.
